Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 890678, 18 pages
http://dx.doi.org/10.1155/2012/890678
Research Article

Common Fixed Point Theorems in a New Fuzzy Metric Space

1School of Information Engineering, Guangdong Medical College, Dongguan, Guangdong 523808, China
2College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing 400065, China

Received 26 October 2011; Accepted 1 December 2011

Academic Editor: Yeong-Cheng Liou

Copyright © 2012 Weiquan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiquan Zhang, Dong Qiu, Zhifeng Li, and Gangqiang Xiong, “Common Fixed Point Theorems in a New Fuzzy Metric Space,” Journal of Applied Mathematics, vol. 2012, Article ID 890678, 18 pages, 2012. https://doi.org/10.1155/2012/890678.